# SDR UALA2011052502553

- Difficulty date: May 24, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 79,678 hours, 12,973 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: S281T00137
- Part serial: 1483
- Condition: Cracked
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APU OIL QTY STATUS MESSAGE SAMC TEXT:  BRUMM SERVICED APU AND FOUND OIL LEAK FROM CRACK IN APU GENERATOR HOUSING.  REPLACED APU GENERATOR IAW AMM.
